# SDR HEEA0013601

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 3451 · DME/TACAN System
- Part: Receiver
- Part number: 6221233001
- Condition: Failed
- Location: Dme
- Component: DME40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME WILL NOT RECEIVE ON 110 FREQUENCIES.
